January, 2024 A topological product decomposition of Busemann space
Tomohiro FUKAYA
Author Affiliations +
J. Math. Soc. Japan 76(1): 269-281 (January, 2024). DOI: 10.2969/jmsj/89738973

Abstract

We show that a Busemann space $X$ covered by parallel bi-infinite geodesics is homeomorphic to a product of another Busemann space $Y$ and the real line. We also show that a semi-simple isometry on $X$ preserving the foliation by parallel geodesics canonically induces a semi-simple isometry on $Y$.

Funding Statement

The author was supported by JSPS KAKENHI Grant Number JP19K03471.

Citation

Download Citation

Tomohiro FUKAYA. "A topological product decomposition of Busemann space." J. Math. Soc. Japan 76 (1) 269 - 281, January, 2024. https://doi.org/10.2969/jmsj/89738973

Information

Received: 20 June 2022; Revised: 28 September 2022; Published: January, 2024
First available in Project Euclid: 24 April 2023

Digital Object Identifier: 10.2969/jmsj/89738973

Subjects:
Primary: 51F30
Secondary: 53C23

Keywords: non-positively curved spaces

Rights: Copyright ©2024 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.76 • No. 1 • January, 2024
Back to Top